# SDR SWAA2024082219685

- Difficulty date: July 30, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CROSS SECTIONAL MEMBER AT LOCATION STA 537.45 LBL 45.5 TO LBL 63 WITH CRACKED CORNER.<[01] REMOVED AND REPLACED CABIN FLOOR SECTIONAL MEMBER AT LOCATION STA 537.45 LBL 45.5 TO LBL 63 PER REF. SRM 51-0-02-0G-0 AND DWG143A5240;[02] VERIFIED STEP # 1
